MathSciNet Relay Station
MathSciNet bibliographic data
MR353322 (50 #5806) 57C35 (57D40)
Hatcher, Allen; Quinn, Frank Bordism invariants of intersections of submanifolds. Trans. Amer. Math. Soc. 200 (1974), 327–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement